Barbara, The discoid lupus rash does NOT itch. I volunteered at our local lupus foundation for 10 years so I know a lot about lupus.
Other types of rashes/conditions do. Histamine does make you itch. Some people can actually have a solar allergy!
Have you tried using some type of antihistamine like Benadryl? Benadryl can have an adverse effect on people with MG. I am able to tolerate it in small doses, but everyone is different.
Obviously you need to stay out of the sun. Have you noticed any other triggers? Food? Dermatitis herpetiformis (celiac disease) can cause an itchy rash but not the swelling you are describing.
Did you have any kind of insect bite?
You can always go to your primary doctor or urgent care if you need help sooner. Anything that gets rapidly worse or causes lots of swelling needs help right away. Swelling or edema can interfere with circulation and that is always an urgent matter.
I hope you will get some help soon.
Mary, What doctor did the biopsy? Was it a rheumatologist? If not, get one and get a GOOD one. Did they do the lupus blood tests too? Lupus gets worse or can "flare" in the sun so if there was a positive biopsy in the sun-exposed area, that's a pretty definitive sign of lupus!!!
One more thing about lupus . . . it can very quickly and adversely affect the kidneys. A regular check of your kidneys, as I'm sure Lizzie can tell you, is very important.
Lizzie, Since you're on immunosuppressants, I wonder if that has interfered with the lupus tests. Just like it would with MG antibodies.